# SDR YENA2021072300484

- Difficulty date: July 18, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 59,849 hours, 21,526 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M10149
- Condition: Inadequate
- Location: L2 Door
- Part time: 20,010 hours, 7,404 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HMV, IMPROPERLY PACKED PASSENGER CREW DOOR L2 (832) SLIDE RAFT ; REF AEROMAN N/R 2021-298526, REMOVED AND REPLACED PASSENGER CREW DOOR L2 ( 832) ESCAPE SLIDE RAFT IAW AMM 25-62-44-000-012 AND AMM 25-62-44-400-007A. ( P/N OFF D30665-709, S/N OFF M10149, P/N ON D30665-709, S/N ON A111306RP)
